# SDR FDEA2020051800949

- Difficulty date: April 30, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA772221
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO R/H SIDE RBL 107 AT APPROX STATION 775 FLOOR PANEL IS DAMAGED   THROUGH TOP SURFACE MARKED IN RED. FABRICATED NEW FLOOR PANEL, MAIN DECK STATION 775 RBL-107 IN REF SRZ-25-005.
